RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Arnold Math. J., 2016, Volume 2, Issue 1, Pages 29–68 (Mi arnmj4)  

The Gabrielov-Khovanskii problem for polynomials

Aleksandr V. Pukhlikov

Department of Mathematical Sciences, The University of Liverpool, Liverpool L69 7ZL, UK

DOI: https://doi.org/10.1007/s40598-015-0031-5


Received: 19.06.2015
Revised: 24.10.2015
Accepted:06.11.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/arnmj4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019